# SDR AALA202401080350

- Difficulty date: January 6, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N873NN
- Make and model: Boeing 737823
- Aircraft serial: 40766
- Aircraft time: 36,103 hours, 15,353 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT LANDING TOUCHDOWN, THE LEFT FORWARD ENTRY DOOR HANDLE MOVES UP APPROXIMATELY ONE INCH. FORWARD ENTRY ANNUNCIATOR DID NOT ILLUMINATE. MINOR DIFFICULTY CLOSING DOOR ALSO. FOUND DOOR HANDLE LOOSE,  RESECURED PER AMM 52-11-31. CHECK GOOD NO OTHER FAULTS NOTED.
